I've been taking lithium now for a few years, I've also just had a baby 3 months ago. I have been loosing so much hair that im starting to get worried, the doctor said that its due to having a baby, but im not convinced. I've read about lithium causing hair loss, has anyone experienced this ???? does it mean you have to get off it???
Posts You May Be Interested In
ok I’m not in crisis but this issues needs resolved. I made a post says ago about having a hard time taking my meds. I take them with pudding or applesauce and it’s been fine. Until just over a week ago I started gagging in every bit even when taking one pill with a decent spoonful. Last night I was taking my pills sitting on my bed with my pup patiently waiting for the leftover sauce. I got...
I had a great Friday. It was a long process at my gp's new practice. Three hours to do everything including wait time and we were not waiting a long time in the waiting room before going to the exam room. We had to fill out everything as it is a new practice same doc.I was concerned that my doc would have issues with a couple of things I am taking. Naltrexone and the CBD oil and cream. He has...